# SDR UF6A990811

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7846261
- Condition: Failed
- Location: Nr 1
- Part time: 8,100 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5763 - NR 1 RECIRC FAN INOPERATIVE WITH A STRONG BURNING ODOR NOTICED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 RECIRCULATION FAN.  (M)
